# SDR SWAA2021071686900

- Difficulty date: April 21, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; FUEL TANK ACCESS PANEL #632PB; PANEL ATTACH RING; AREAS OF LIGHT FRETTING ON TOP SIDE OF MOUNT RING; AREAS MARKED IN BLACK / EVALUATED RH WING FUEL TANK ACCESS PANEL 632PB PANEL ATTACH RING FRETTING IAW B737 SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 CIRCLE H. BOND SURFACE AREA EXCEEDS MAXIMUM ALLOWABLE REWORK PERCENTAGE REWORK IS NOT PERMITTED. ORDERED AND RECEIVED SERVICEABLE PANEL ATTACH RING FOR RH WING FUEL TANK ACCESS PANEL 632PB IAW B737 SRM 51-20-02-0G-0 STEP 9A AND IPC 28-11-11-02A ATAG # A50608
